RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 1, Pages 145–150 (Mi mz658)  

This article is cited in 11 scientific papers (total in 11 papers)

Brief Communications

Lévy–Laplace Operators in Functional Rigged Hilbert Spaces

L. Accardia, O. G. Smolyanovb

a M. V. Lomonosov Moscow State University
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm658

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:1, 129–134

Bibliographic databases:

UDC: 517.98
Received: 17.12.2001

Citation: L. Accardi, O. G. Smolyanov, “Lévy–Laplace Operators in Functional Rigged Hilbert Spaces”, Mat. Zametki, 72:1 (2002), 145–150; Math. Notes, 72:1 (2002), 129–134

Citation in format AMSBIB
\Bibitem{AccSmo02}
\by L.~Accardi, O.~G.~Smolyanov
\paper L\'evy--Laplace Operators in Functional Rigged Hilbert Spaces
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 1
\pages 145--150
\mathnet{http://mi.mathnet.ru/mz658}
\crossref{https://doi.org/10.4213/mzm658}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942589}
\zmath{https://zbmath.org/?q=an:1033.35134}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 1
\pages 129--134
\crossref{https://doi.org/10.1023/A:1019829424019}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178299100013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141513954}


Linking options:
  • http://mi.mathnet.ru/eng/mz658
  • https://doi.org/10.4213/mzm658
  • http://mi.mathnet.ru/eng/mz/v72/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Borysenko, SD, “Investigations of the properties motion for essential nonlinear systems perturbed by impulses on some hypersurfaces”, Nonlinear Analysis-Theory Methods & Applications, 62:2 (2005), 345  crossref  mathscinet  zmath  isi  scopus
    2. Albeverio, S, “Levy-Dirichlet forms”, Infinite Dimensional Analysis Quantum Probability and Related Topics, 9:3 (2006), 435  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Obrezkov, OO, “Non-self-adjoint extensions of the Levy-Laplacian and the Levy-Laplace equation”, Infinite Dimensional Analysis Quantum Probability and Related Topics, 9:1 (2006), 67  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Ji, UC, “Quantum Levy Laplacian and associated heat equation”, Journal of Functional Analysis, 249:1 (2007), 31  crossref  mathscinet  isi  scopus  scopus
    5. Mitropolskiy, YA, “About a generalization of Bellman-Bihari type inequalities for discontinuous functions and their applications”, Nonlinear Analysis-Theory Methods & Applications, 66:10 (2007), 2140  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Borysenko, S, “About some new integral inequalities of Wendroff type for discontinuous functions”, Nonlinear Analysis-Theory Methods & Applications, 66:10 (2007), 2190  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Iovane, G, “Some new integral inequalities of Bellman-Bihari type with delay for discontinuous functions”, Nonlinear Analysis-Theory Methods & Applications, 66:2 (2007), 498  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Ji, UC, “QUANTUM EXTENSIONS OF Fourier-GAUSS AND Fourier-MEHLER TRANSFORMS”, Journal of the Korean Mathematical Society, 45:6 (2008), 1785  crossref  mathscinet  zmath  isi
    9. Volkov B.O., “Levy-Laplacian and the Gauge Fields”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 15:4 (2012), 1250027  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    10. B. O. Volkov, “Dalambertiany Levi i ikh primenenie v kvantovoi teorii”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:2 (2015), 241–258  mathnet  crossref  zmath  elib
    11. B. O. Volkov, “Lévy Laplacians and instantons”, Proc. Steklov Inst. Math., 290:1 (2015), 210–222  mathnet  crossref  crossref  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:469
    Full text:175
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020